Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 39, Number 3

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
A functional equation in arithmetic
E. T. Bell.
Trans. Amer. Math. Soc. 39 (1936), 341-344
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501851
A local solution of the difference equation $Δy(x)=F(x)$ and of related equations
I. M. Sheffer.
Trans. Amer. Math. Soc. 39 (1936), 345-379
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501852
On prime numbers of real quadratic fields in rectangles
Hans Rademacher.
Trans. Amer. Math. Soc. 39 (1936), 380-398
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501853
On distributions admitting a sufficient statistic
B. O. Koopman.
Trans. Amer. Math. Soc. 39 (1936), 399-409
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501854
Statistical estimation
J. L. Doob.
Trans. Amer. Math. Soc. 39 (1936), 410-421
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501855
Non-singular multilinear forms and certain $p$-way matrix factorizations
Rufus Oldenburger.
Trans. Amer. Math. Soc. 39 (1936), 422-455
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501856
The existence of an extremum in problems of Mayer
Lawrence M. Graves.
Trans. Amer. Math. Soc. 39 (1936), 456-471
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501857
Some properties of conversion
Alonzo Church and J. B. Rosser.
Trans. Amer. Math. Soc. 39 (1936), 472-482
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501858
On $k$-commutative matrices
William E. Roth.
Trans. Amer. Math. Soc. 39 (1936), 483-495
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501859
On the order of groups of automorphisms
Garrett Birkhoff and Philip Hall.
Trans. Amer. Math. Soc. 39 (1936), 496-499
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501860
Correction to the paper: “A problem concerning orthogonal polynomials” [Trans.\ Amer.\ Math.\ Soc. 37 (1935), no. 1, 196–206; 1501782]
Gabriel Szegö.
Trans. Amer. Math. Soc. 39 (1936), 500
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501861


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia